Affordable Access

A factorization theorem for the polar of a curve with two branches

Authors
Publication Date
Disciplines
  • Law
  • Mathematics

Abstract

A factorization theorem for the polar of a curve with two branches COMPOSITIO MATHEMATICA FÉLIXDELGADO DE LAMATA A factorization theorem for the polar of a curve with two branches Compositio Mathematica, tome 92, no 3 (1994), p. 327-375. <http://www.numdam.org/item?id=CM_1994__92_3_327_0> © Foundation Compositio Mathematica, 1994, tous droits réservés. L’accès aux archives de la revue « Compositio Mathematica » (http: //http://www.compositio.nl/) implique l’accord avec les conditions gé- nérales d’utilisation (http://www.numdam.org/legal.php). Toute utilisa- tion commerciale ou impression systématique est constitutive d’une in- fraction pénale. Toute copie ou impression de ce fichier doit conte- nir la présente mention de copyright. Article numérisé dans le cadre du programme Numérisation de documents anciens mathématiques http://www.numdam.org/ 327 A factorization theorem for the polar of a curve with two branches FÉLIX DELGADO DE LA MATA Universidad Valladolid, Depto. de Algebra, Fac. Ciencias, 47005 Valladolid, Spain Received 12 July 1990; accepted in final form 14 June 1993 Compositio Mathematica 92: 327-375, 1994. © 1994 Kluwer Academic Publishers. Printed in the Netherlands. Introduction Let f E C[[X, Y]] be a reduced formal series over the complex field C (i.e. f = II i f where the fis are irreducible and fi *fj if i -# j), and let h E C[[X, Y]] be a regular parameter (i.e. h defines a nonsingular plane algebroid curve). The polar of f with respect to h, P( f, h), is the algebroid curve defined by: Examples by Pham show that the topological type of P( f , h) depends on the analytic type of C, the curve defined by f = 0, and not only on its topological type, even for h transversal to f However we may wonder what information of P( f, h) depends on the topological type of C. Roughly speaking: Assuming the topological type of C fixed, What can we say about the topological type of P(f, h) The best results about this question have been obtained by Lê,

There are no comments yet on this publication. Be the first to share your thoughts.